# SDR IPXA2021091373883

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N628UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65779
- Aircraft time: 577 hours, 120 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFLIGHT DECK DOOR DOES NOT CLOSEFOUND PIECE OF SURROUND TRIM LOOSE REFIXED IN POS. IAW AMM 20-11-00. OPS OK.
